We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

Beechams Powder Capsules 16'S

By law, we’re only permitted to sell you 2 of this item

Sorry, this product is currently not available.

Product information

Description

Paracetamol
Caffeine
Phenylephrine

What are they for?
Beechams Cold and Flu Capsules provide relief from the symptoms of colds and flu, feverishness and chills. It also relieves blocked nose, acute nasal catarrh, sinusitis and the pain associated with nasal congestion.

Ingredients: Paracetamol 300 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Enhances the actions of paracetamol
Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses

Gsk GlaxoSmithKline

Beechams is a registered trade mark of the GlaxoSmithKline group of companies.

  • For blocked nose, aches & pains, headache and fever
  • Non drowsy

Information

Ingredients:

Each capsule contains: Paracetamol 300 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Lactose and Colours Amaranth (E 123) and Sunset Yellow (E 110)

Storage:

  • Store below 25°C. Store in the original package in order to protect from moisture.

Preparation and Usage:

Please read the enclosed leaflet carefully before taking this medicine.

How to take
Adults and children aged 12 years and over: 2 capsules every 4 to 6 hours. Do not exceed 12 capsules in any 24 hours. Do not give to children under 12 years of age. Do not take for more than 7 days except on medical advice.

Manufacturer Address:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Return To:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Safety Warning:

Consult your doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If you suffer from kidney or liver disease.

Do not exceed the stated dose

Do not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Lower Age Limit:

Advisory Years : 12

Net Contents:

16 x Capsules

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout